Medical Specialty >> Pharmacy

Doctors Lounge - Pharmacy Answers

Back to Pharmacy Answers List

If you think you may have a medical emergency, call your doctor or 911 immediately. Doctors Lounge (www.doctorslounge.com) does not recommend or endorse any specific tests, physicians, products, procedures, opinions, or other information that may be mentioned on the Site.

DISCLAIMER: The information provided on www.doctorslounge.com is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her physician. Please read our 'Terms and Conditions of Use' carefully before using this site.

Date of last update: 9/5/2017.

Forum Name: Pharmacy & Drug Topics

Question: Breastfeeding mom concerned about mixing Nitrofur Monohy CP


 barbsuelikesyou - Wed Feb 27, 2008 11:56 am

I am a breastfeeding mom with a 8 month old. I was presrcibed Nitrofur Monohy CP (Generic for Macrobid) for a UTI. My daughter was also prescribed Amoxicillin at the same time for an ear infection. Will these drugs interact dangerously for her?
 Debbie Miller, RN - Wed Feb 27, 2008 5:00 pm

User avatar Hello,
Congratulations on your commitment to breastfeeding. Neither of these drugs are a problem.

Best wishes

| Check a doctor's response to similar questions

Are you a Doctor, Pharmacist, PA or a Nurse?

Join the Doctors Lounge online medical community

  • Editorial activities: Publish, peer review, edit online articles.

  • Ask a Doctor Teams: Respond to patient questions and discuss challenging presentations with other members.

Doctors Lounge Membership Application

Tools & Services: Follow DoctorsLounge on Twitter Follow us on Twitter | RSS News | Newsletter | Contact us